# SDR UPS05445185

- Difficulty date: July 22, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT SIDE AT BS 395 STR 19 UPPER FASTENER ROW FOUND ONE EACH FASTENER HOLE CRACKED AT OUTER SKIN APPROX .125 INCH LONG RUNNING FWD AS MARKED.  FX BS 383 TO BS 399 STR 19R AREA OVERLAPPING SKIN REPAIRED WITH ZERO TIMING AT CRITICAL ROW FASTENERS PER SRM 53-30-03 FIG 17.  SUBSEQUENT INSPECTION IS NECESSARY FOR CAT B REPAIR REF SRM 53-30-03 FIG 17 SHT 6 TABLE III FOR INSPECTION REQ WITH 15000 FC INSP THRESHOLD.  MPI P18050 FOR LFEC INITIAL AT 15000 FC & REPEAT AT 1500 FC THERE AFTER.
